Brève communication. Matrices tridiagonales symétriques et matrices factorisables
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 5 (1971) no. R3, p. 61-66
@article{M2AN_1971__5_3_61_0,
     author = {Baranger, J. and Duc-Jacquet, M.},
     title = {Br\`eve communication. Matrices tridiagonales sym\'etriques et matrices factorisables},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {5},
     number = {R3},
     year = {1971},
     pages = {61-66},
     zbl = {0231.15019},
     mrnumber = {302663},
     language = {fr},
     url = {http://www.numdam.org/item/M2AN_1971__5_3_61_0}
}
Baranger, J.; Duc-Jacquet, M. Brève communication. Matrices tridiagonales symétriques et matrices factorisables. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 5 (1971) no. R3, pp. 61-66. http://www.numdam.org/item/M2AN_1971__5_3_61_0/

[1] Baranger J. (1970). Approximation optimale de la somme d'une série C.R.A.S., t. 271, Série A, 149-152. | Zbl 0194.36601

[2] Duc-Jacquet M. (1970). Meilleures formules d'intégration dans certains espaces de Hilbert de fonctions, C.R.A.S., t. 271, Série A, 795-797. | Zbl 0198.46102

[3] Greenberg G. B. and Sarhana. E. (1959). Matrix inversion, its interest and application in analysis of data, J. Amer, Stat. Assoc., 54, 755-766. | MR 108866 | Zbl 0089.15602

[4] Guttman L. (1955). A generalized simplex for factor analysis, Psychometrika, 20, 173-195. | MR 93080 | Zbl 0068.13402

[5] Utika Yoshimasa (1955). Characterization of 2-type diagonal matrices with an application to order statistics, Journal of Hokkaido College of Art and Literature 6, 66-75

[6] Uppuluri V. R. R. and Carpenterj. A. (1969). The inverse of a matrix occurring in first order moring average models, Indian J. of Stat., A 31 part. 1, 79-82.

[7] Uppuluri V. R. R. and Carpenterj. A. (1970). An inversion method for band matrices, J. of Math Analysis and Applications 31, n° 3, 554-558 | MR 268197 | Zbl 0205.04606